# SDR NWAA081439883

- Difficulty date: April 7, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- Aircraft time: 65,659 hours, 63,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EXTERIOR EMERGENCY FLOOD LIGHT WERE INOPERATIVE.   MAINTENANCE REPLACED BATTERY PACK AND LIGHTS.  RETURNED TO AN OPERATIONAL CONDITION.
